# SDR NWAA072245646

- Difficulty date: May 21, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757256
- Aircraft serial: 33392
- Aircraft time: 33,538 hours, 13,239 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND CRACK IN NR 2 PYLON RT SKIN PANEL ASSEMBLY HOLE CUTOUT NEAR NAC STA 132.  REPAIRED PER EA 56-194174.
